Alert archive / Illinois / Frost Advisories in 2012

Frost Advisory 1, NWS Lincoln, IL

September 22, 201221 counties in Illinois

NWS Lincoln, IL issued this frost advisory at Sep 22, 2012, 3:22 PM CDT for 21 counties in Illinois. It took effect at Sep 23, 2012, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 22, 2012, 3:22 PM CDT (20:22 UTC)
In effect from
Sep 23, 2012, 1:00 AM CDT
Expired
Sep 23, 2012, 8:00 AM CDT
In force
7 hr
Issued by
NWS Lincoln, IL
All 21 counties

Cass County, IL, Champaign County, IL, DeWitt County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 21 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1266 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WWUS73 KILX 222022
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT SAT SEP 22 2012

...WIDESPREAD FROST EXPECTED OVERNIGHT ALONG AND WEST OF I-55...

.AN EARLY SEASON SURGE OF CHILLY CANADIAN AIR WILL SPREAD ACROSS
CENTRAL ILLINOIS TONIGHT. TEMPERATURES ARE EXPECTED TO FALL INTO
THE 30S OVERNIGHT...AND MAY GET AS LOW AS 32 DEGREES IN SOME
LOCATIONS WEST OF THE ILLINOIS RIVER. FROST WILL LIKELY FORM
DURING OVERNIGHT INTO EARLY SUNDAY MORNING ACROSS MUCH OF CENTRAL
AND NORTHWEST ILLINOIS. THESE COLD TEMPERATURES AND FROST WILL
POTENTIALLY DAMAGE SENSITIVE VEGETATION.

ILZ027-028-036-231300-
/O.UPG.KILX.FZ.A.0003.120923T0600Z-120923T1300Z/
/O.NEW.KILX.FR.Y.0001.120923T0600Z-120923T1300Z/
KNOX-STARK-FULTON-
INCLUDING THE CITY OF...GALESBURG
322 PM CDT SAT SEP 22 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...LOWS WILL FALL INTO THE LOWER 30S OVERNIGHT. THE
  TIME FRAME BETWEEN 4 AM AND 7 AM IS MOST LIKELY TO SEE THE
  COLDEST TEMPERATURES AND MOST WIDESPREAD FROST.

* IMPACTS...BESIDES THE POTENTIAL FOR NEAR FREEZING TEMPERATURES
  NORTHWEST OF THE ILLINOIS RIVER...WIDESPREAD FROST IS LIKELY TO
  OCCUR AS WELL. THE COMBINATION OF THESE TWO WILL BE CAPABLE OF
  DAMAGING SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ILZ029>031-037-038-040>043-047>051-231300-
/O.NEW.KILX.FR.Y.0001.120923T0600Z-120923T1300Z/
PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN-
DE WITT-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL...
HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD
322 PM CDT SAT SEP 22 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. 

* TEMPERATURE...LOWS WILL FALL INTO THE MIDDLE 30S OVERNIGHT. THE
  TIME FRAME BETWEEN 4 AM AND 7 AM IS MOST LIKELY TO SEE THE
  COLDEST TEMPERATURES AND MOST WIDESPREAD FROST.

* IMPACTS...WIDESPREAD FROST IS LIKELY TO OCCUR LATER TONIGHT INTO
  EARLY SUNDAY MORNING. THIS COULD BE CAPABLE OF DAMAGING
  SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KH
3 follow-up statements
094 
WWUS73 KILX 230148
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
848 PM CDT SAT SEP 22 2012

...WIDESPREAD FROST EXPECTED SUNDAY MORNING OVER PARTS OF CENTRAL
THROUGH EAST CENTRAL ILLINOIS...

.AN EARLY SEASON SURGE OF CHILLY CANADIAN AIR WILL SPREAD ACROSS
CENTRAL ILLINOIS TONIGHT. TEMPERATURES ARE EXPECTED TO FALL INTO
THE 30S OVERNIGHT...AND MAY GET AS LOW AS 32 DEGREES...ESPECIALLY
IN SOME LOCATIONS WEST OF THE ILLINOIS RIVER. FROST WILL LIKELY
FORM DURING EARLY SUNDAY MORNING ACROSS MUCH OF CENTRAL THROUGH
EAST CENTRAL ILLINOIS. THESE COLD TEMPERATURES AND FROST WILL
POTENTIALLY DAMAGE SENSITIVE VEGETATION.

ILZ044>046-053-231300-
/O.EXA.KILX.FR.Y.0001.120923T0600Z-120923T1300Z/
PIATT-CHAMPAIGN-VERMILION-MACON-
INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE...DECATUR
848 PM CDT SAT SEP 22 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. 

* TEMPERATURE...LOWS WILL FALL INTO THE MIDDLE 30S OVERNIGHT. 
  THE TIME FRAME BETWEEN 4 AM AND 7 AM IS MOST LIKELY TO SEE THE
  COLDEST TEMPERATURES AND MOST WIDESPREAD FROST.

* IMPACTS...WIDESPREAD FROST IS LIKELY TO OCCUR LATER TONIGHT 
  INTO EARLY SUNDAY MORNING. THIS COULD BE CAPABLE OF DAMAGING 
  SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ILZ027>031-036>038-040>043-047>051-231300-
/O.CON.KILX.FR.Y.0001.120923T0600Z-120923T1300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD
848 PM CDT SAT SEP 22 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. 

* TEMPERATURE...LOWS WILL FALL INTO THE LOW TO MID 30S OVERNIGHT.
  THE TIME FRAME BETWEEN 4 AM AND 7 AM IS MOST LIKELY TO SEE THE
  COLDEST TEMPERATURES AND MOST WIDESPREAD FROST.

* IMPACTS...WIDESPREAD FROST IS LIKELY TO OCCUR LATER TONIGHT 
  INTO EARLY SUNDAY MORNING. THIS COULD BE CAPABLE OF DAMAGING 
  SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SMITH
918 
WWUS73 KILX 230805
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
305 AM CDT SUN SEP 23 2012

...AREAS OF FROST EXPECTED EARLY THIS MORNING...

ILZ027>031-036>038-040>051-053-231300-
/O.CON.KILX.FR.Y.0001.000000T0000Z-120923T1300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
305 AM CDT SUN SEP 23 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TEMPERATURE...EARLY MORNING TEMPERATURES IN THE MID 30S ARE
  EXPECTED OVER MUCH OF THE AREA. SOME NORMALLY COOLER SPOTS MAY
  DIP CLOSER TO FREEZING. TEMPERATURES WILL BEGIN TO RECOVER AFTER
  SUNRISE. 

* IMPACTS...AREAS OF FROST WILL OCCUR THROUGH SUNRISE. THIS COULD
  DAMAGE SENSITIVE VEGETATION THAT WAS LEFT UNPROTECTED OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
GEELHART
254 
WWUS73 KILX 231251
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
751 AM CDT SUN SEP 23 2012

...FROST ADVISORY WILL EXPIRE AT 8 AM THIS MORNING...

ILZ027>031-036>038-040>051-053-231400-
/O.EXP.KILX.FR.Y.0001.000000T0000Z-120923T1300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
751 AM CDT SUN SEP 23 2012

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

TEMPERATURES ARE RISING AND THE THREAT OF FROST HAS ENDED FOR
THIS MORNING.

$$


SHIMON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Sep 22, 3:00 PM CDT, 22 minutes earlier.

Area forecast discussion, Sep 22, 3:00 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT SAT SEP 22 2012

.DISCUSSION...
ISSUED 300 PM CDT SAT SEP 22 2012

SHORT TERM...TODAY THROUGH TUESDAY

FORECAST CONCERN IS FROST AND POSSIBLE FREEZE POTENTIAL WESTERN/NW AREAS
TONIGHT AND ACROSS CENTRAL AND ESPECIALLY EASTERN IL SUNDAY NIGHT.
TENDED TO LEAN TOWARD COOLER MET LOWS OR EVEN COOLER TONIGHT AND
SUNDAY NIGHT DUE TO VERY DRY AIRMASS. FOLLOWED A BLEND OF THE WARMER
MET AND COOLER MAV HIGHS FOR SUNDAY AND MON. 12Z MODELS ARE IN
FAIR AGREEMENT THROUGH MONDAY...THEN DIVERAGE WITH MORE UNSETTLED
WEATHER PATTERN FROM MONDAY NIGHT THROUGH THE REST OF NEXT WEEK.
OVERALL CONTINUED TO LEAN WITH THE ECMWF MODEL IN THE EXTENDED FORECAST
DUE TO BETTER CONTINUITY.

WILL ISSUE A FROST ADVISORY OVERNIGHT ALONG AND NW OF I-55 WITH
LOWS GENERALLY BETWEEN 32-36F WHILE UPPER 30S IN SOUTHEAST IL WITH
LAWRENCEVILLE MILDEST NEAR 40F. GALESBURG COULD TIE OR BREAK ITS
RECORD LOW OF 33F SET IN 1983. 1030 MB CANADIAN HIGH PRESSURE RIDGE
ALONG THE ALBERTA AND SASKATCHEWAN PROVINCE LINE AND RIDGING
SOUTHWARD INTO THE CENTRAL PLAINS STAY WEST OF IL TONIGHT WHILE
BREEZY NW WINDS THIS AFTERNOON GRADUALLY DIMINISH...THOUGH WINDS
STAYING UP LONGER IN EASTERN IL. DEWPOINTS HAVE FALLEN INTO THE LOW
TO MID 30S THIS AFTERNOON WITH EVEN A FEW POCKETS OF UPPER 20S IN
CENTRAL IL. CLEAR SKIES EXPECTED TONIGHT AND WITH NW WINDS
LIGHTENING UP WITH VERY DRY AIRMASS EXPECT LOWS TO BE A BIT COLDER
THAN GUIDANCE TEMPS ESPECIALLY FROM I-55 NW. FAIR AMOUNT OF SUNSHINE
EXPECTED SUNDAY BUT STILL COOL HIGHS IN THE LOW TO MID 60S BUT AT
LEAST THE NW WINDS WILL BE LIGHTER. HIGH PRESSURE RIDGE PASSES OVER
IL BY SUNSET SUNDAY AND THEN INTO THE OHIO VALLEY OVERNIGHT SUNDAY
NIGHT. EXPANDED FROST IN CENTRAL AND EASTERN AREAS OVERNIGHT SUNDAY
NIGHT WITH LOWS IN THE MID 30S EASTERN IL WHERE MORE WIDESPREAD
FROST EXPECTED AND MAY NEED A FROST ADVISORY OVER THIS AREA LATER
SUNDAY NIGHT.

HIGH PRESSURE DRIFTS TO THE MID ATLANTIC COAST BY SUNSET MONDAY
WITH RETURN SOUTHERLY FLOW STARTING A WARMUP MONDAY AND WENT
WARMER WITH HIGHS IN THE UPPER 60S EAST AND LOWER 70S WEST. MODELS
OVERALL HAVE BEEN TRENDING FASTER RETURNING QPF NE INTO CENTRAL IL
MONDAY NIGHT IN WARM AIR ADVECTION PATTERN AND INCREASED POPS
FURTHER ESPECIALLY OVENIGHT MONDAY NIGHT INTO TUE. HIGHS TUE CLIMB
INTO THE UPPER 70S TO NEAR 80F SO A BIT ABOVE NORMAL THEN. A
FRONTAL BOUNDARY TO SAG SOUTHWARD TOWARD CENTRAL IL LATE TUE.

LONG TERM...TUESDAY NIGHT THROUGH SATURDAY

THE OUNSETTLED WEATHER PATTERN STILL LOOKS LIKELY ACROSS CENTRAL
AND SE IL DURING MID AND LATE WEEK WITH A FRONTAL BOUNDARY NEAR
THE AREA AND SHORT WAVE EJECTING EASTWARD FROM THE CENTRAL PLAINS.
STILL SOME DIFFERENCES IN THE EXTENDED MODELS ON TIMING OF THESE
WAVES SO CONTINUED TO STAY FAIRLY CLOSE TO ALLBLEND POPS...THOUGH
DID DRY OUT NORTHERN AREAS LATE IN THE WEEK. INSTABILITY LOOKS
GREATER IN SOUTHERN ESPECIALLY TUESDAY NIGHT AND WEDNESDAY WITH
HIGHEST CHANCES OF CONVECTION DURING THIS PERIOD. TEMPERATE HIGHS
IN THE MID TO UPPER 70S WITH SE AREAS CLOSER TO AREA. WOULD BE
WARMER IF WE COULD GET MORE SUNSHINE BUT HAVE PARTLY TO MOSTLY
CLOUDY SKIES IN THE FORECAST THEN.

KH

&&

CLIMATE...
RECORD LOWS SEP 23...        RECORD LOWS SEP 24...
PEORIA........ 29F IN 1995   33F IN 1989
SPRINGFIELD... 32F IN 1995   33F IN 1989
LINCOLN....... 28F IN 1995   28F IN 1928
BLOOMINGTON... 29F IN 1974   33F IN 1942
CHAMPAIGN..... 30F IN 1995   33F IN 1928
DECATUR....... 29F IN 1983   31F IN 1928
EFFINGHAM..... 34F IN 1995   28F IN 1928
GALESBURG..... 33F IN 1983   33F IN 1942
MATTOON....... 32F IN 1974   30F IN 1928
PARIS......... 31F IN 1995   28F IN 1928

&&

.AVIATION...
ISSUED 1235 PM CDT SAT SEP 22 2012

VFR CONDITIONS WILL PREVAIL THROUGH THE ENTIRE 18Z TAF PERIOD.
SATELLITE TRENDS CONTINUE TO SHOW CLOUD COVER ACROSS
MINNESOTA/WISCONSIN DISSIPATING AS IT TRIES TO DROP S/SE EARLY
THIS AFTERNOON. AS A RESULT...CLEAR SKIES WILL BE THE RULE FOR THE
REMAINDER OF THE DAY INTO TONIGHT. STRONG NORTHWESTERLY WINDS
BEHIND A DEPARTING COLD FRONT WILL BE THE MAIN AVIATION CHALLENGE
FOR THE NEXT SEVERAL HOURS. 17Z OBS GENERALLY INDICATE GUSTS OF 20
TO 25KT...AND EXPECT THESE CONDITIONS TO CONTINUE THROUGH THE
AFTERNOON. HAVE REMOVED GUSTS BY 22Z...THEN HAVE LOWERED WINDS TO
LESS THAN 10KT AFTER 00Z. LIGHTEST WINDS OF 5KT OR LESS WILL OCCUR
IN CLOSER PROXIMITY TO APPROACHING HIGH PRESSURE RIDGE AT THE
WESTERN TERMINALS OVERNIGHT.

BARNES

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 8 AM CDT SUNDAY FOR ILZ027>031-
036>038-040>043-047>051.

&&
Hazardous weather outlook, Sep 22, 11:41 AM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1141 AM CDT SAT SEP 22 2012

ILZ027-028-036-231100-
FULTON-KNOX-STARK-
1141 AM CDT SAT SEP 22 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FREEZING CONDITIONS WILL BE POSSIBLE LATER TONIGHT AS VERY COLD
AIR COMBINES WITH CALM WIND AND CLEAR SKIES. SENSITIVE VEGETATION
MAY BE DAMAGED AS THE AIR TEMPERATURE DIPS BELOW FREEZING FOR
SEVERAL HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AND TUESDAY NIGHT AS THE
NEXT SYSTEM MOVES ACROSS THE AREA. A LATE WEEK SYSTEM WILL BRING
MORE STORM CHANCES ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

ILZ029>031-037-038-040>043-231100-
DE WITT-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-TAZEWELL-
WOODFORD-
1141 AM CDT SAT SEP 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FROST MAY DEVELOP LATER TONIGHT AS VERY COLD AIR COMBINES WITH
CALM WIND AND CLEAR SKIES. SENSITIVE VEGETATION MAY BE DAMAGED AS
THE AIR TEMPERATURE DIPS BETWEEN 33 AND 36 DEGREES FOR SEVERAL
HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AND TUESDAY NIGHT AS THE
NEXT SYSTEM MOVES ACROSS THE AREA. A LATE WEEK SYSTEM WILL BRING
MORE STORM CHANCES ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

ILZ044>057-061>063-066>068-071>073-231100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MENARD-MORGAN-
MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION-
1141 AM CDT SAT SEP 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FROST MAY DEVELOP LATER TONIGHT AS VERY COLD AIR COMBINES WITH
CALM WIND AND CLEAR SKIES. SENSITIVE VEGETATION MAY BE DAMAGED AS
THE AIR TEMPERATURE DIPS INTO THE LOW TO MID 30S FOR SEVERAL
HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY INTO WEDNESDAY AS THE
NEXT SYSTEM MOVES ACROSS THE AREA. A LATE WEEK SYSTEM WILL BRING
MORE STORM CHANCES ON FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 7:04 PM CDTSpecial Weather StatementILXColes41 min
Sep 21, 7:09 PM CDTSevere Thunderstorm WarningILXColes36 min
Sep 21, 7:47 PM CDTSpecial Weather StatementILXClark28 min
Sep 21, 7:49 PM CDTSevere Thunderstorm WarningILXClark26 min
Sep 21, 9:20 PM CDTSpecial Weather StatementILXLawrence55 min
Sep 22, 3:03 AM CDTFreeze WatchILXFulton, Knox, Stark12 hr

Nearby

Frost Advisories in Illinois, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.